# SDR QXEA200800080

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - RIGHT OUTBOARD SEAT TRACK NR 10 IS CORRODED ON THE FRONT OUTBOARD CORNER AT APPROX X262.  MAINTENANCE BLENDED OUT CORRODED AREA, WITHIN LIMITS AND NO CRACKS NOTED.  APPLIED ALODINE AND PRIMER TO REPAIR AREA.
